MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-49-2013
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Distress (2329); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: logic cr femoral left sz 2 02-010-03-0220 5156462 logic tibial fit tray cemented sz 2f/2t 02-012-45-2020 5259032 three peg patella 26mm 200-02-26 5020410 h7: z-0021-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2018.The patient presented back to the surgeons office with complaints of pain, swelling, instability, and dissatisfaction with their left tka.The patient has a recalled implant.The patient underwent a left tka tibial poly swap and patella implant swap on (b)(6) 2023.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
H11.Updated/additional information ¿ b5.D8.G1.G2.G4.H6.The revision reported was likely the result of patella wear, prosthesis wear secondary to increased loading of the posterior aspect of the tibial insert, and instability, which may have contributed to the patient¿s pain and swelling.
 
Event or Problem Description
This patient is verified left knee on (b)(6) 2018 /she had left knee revision (b)(6) 2023 revision operative report of (b)(6) 2023 - postoperative diagnosis: 1.Failed polyethylene tibial component, left knee 2.Failed polyethylene patellar component.Patient was revised to exactech devices.Patient presented with pain and swelling.No evidence of infection.No radiographic demonstration of osteolysis.The polyethylene showed posterior, medial and lateral delamination.No loosening of the tibial or femoral components.Significant delamination of the patellar polyethylene component, without loosening.The patient was transferred to pacu in stable condition, there were no intraoperative complications identified.(op report attached).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported in was likely the result of patella wear, prosthesis wear secondary to increased loading of the posterior aspect of the tibial insert, and instability, which may have contributed to the patient¿s pain and swelling.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key16766261
Report Number1038671-2023-00741
Device Sequence Number6671108
Product Code JWH
UDI-Device Identifier10885862174338
UDI-Public10885862174338
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2021
Device Model Number02-012-49-2013
Device Catalogue Number02-012-49-2013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/29/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer05/15/2024
01/22/2025
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date06/10/2024
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale